# SDR IPXA09555692

- Difficulty date: April 13, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 GOUGE IN FUSELAGE SKIN BS 485 STR 25R.  REPAIR PER ATS ER 09-2367 DATED 23APR09.
